Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 521729, 19 pages
http://dx.doi.org/10.1155/2012/521729
Research Article

Extinction and Permanence of a General Predator-Prey System with Impulsive Perturbations

1Key Laboratory of Eco-Environments in Three Gorges Reservoir Region (Ministry of Education), School of Mathematics and Statistics, Southwest University, Chongqing 400715, China
2Institute of Mathematics, Academy of Mathematics and System Sciences, Beijing 100080, China

Received 23 February 2012; Accepted 18 May 2012

Academic Editor: A. A. Soliman

Copyright © 2012 Xianning Liu and Lansun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman, England, UK, 1993. View at Zentralblatt MATH
  2. G. K. Kulev and D. D. Baĭnov, “On the asymptotic stability of systems with impulses by the direct method of Lyapunov,” Journal of Mathematical Analysis and Applications, vol. 140, no. 2, pp. 324–340, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989.
  4. S. G. Pandit, “On the stability of impulsively perturbed differential systems,” Bulletin of the Australian Mathematical Society, vol. 17, no. 3, pp. 423–432, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Pavlidis, “Stability of systems described by differential equations containing impulses,” IEEE Transactions on Automatic Control, vol. 12, pp. 43–45, 1967. View at Google Scholar
  6. P. S. Simeonov and D. D. Baĭnov, “The second method of Liapunov for systems with an impulse effect,” Tamkang Journal of Mathematics, vol. 16, no. 4, pp. 19–40, 1985. View at Google Scholar · View at Zentralblatt MATH
  7. P. S. Simeonov and D. D. Baĭnov, “Stability with respect to part of the variables in systems with impulse effect,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 247–263, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. G. Roberts and R. R. Kao, “The dynamics of an infectious disease in a population with birth pulses,” Mathematical Biosciences, vol. 149, no. 1, pp. 23–36, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Lakmeche and O. Arino, “Bifurcation of non trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 7, no. 2, pp. 265–287, 2000. View at Google Scholar · View at Zentralblatt MATH
  10. B. Shulgin, L. Stone, and Z. Agur, “Pulse vaccination strategy in the SIR epidemic model,” Bulletin of Mathematical Biology, vol. 60, no. 6, pp. 1123–1148, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. E. Funasaki and M. Kot, “Invasion and chaos in a periodically pulsed mass-action chemostat,” Theoretical Population Biology, vol. 44, no. 2, pp. 203–224, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. Liu and Y. Takeuchi, “Periodicity and global dynamics of an impulsive delay Lasota-Wazewska model,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 326–341, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. W. Wang and L. Chen, “A predator-prey system with stage-structure for predator,” Computers & Mathematics with Applications, vol. 33, no. 8, pp. 83–91, 1997. View at Publisher · View at Google Scholar
  14. Y. Xiao and L. Chen, “Modeling and analysis of a predator-prey model with disease in the prey,” Mathematical Biosciences, vol. 171, no. 1, pp. 59–82, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Xu and L. Chen, “Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment,” Computers & Mathematics with Applications, vol. 40, no. 4-5, pp. 577–588, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. Grasman, O. A. van Herwaarden, L. Hemerik, and J. C. van Lenteren, “A two-component model of host-parasitoid interactions: determination of the size of inundative releases of parasitoids in biological pest control,” Mathematical Biosciences, vol. 169, no. 2, pp. 207–216, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Korobeinikov and G. C. Wake, “Global properties of the three-dimensional predator-prey Lotka-Volterra systems,” Journal of Applied Mathematics & Decision Sciences, vol. 3, no. 2, pp. 155–162, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. B. Liu, Y. Zhang, and L. Chen, “The dynamical behaviors of a Lotka-Volterra predator-prey model concerning integrated pest management,” Nonlinear Analysis, vol. 6, no. 2, pp. 227–243, 2005. View at Publisher · View at Google Scholar
  19. G. Ballinger and X. Liu, “Permanence of population growth models with impulsive effects,” Mathematical and Computer Modelling, vol. 26, no. 12, pp. 59–72, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X. Liu and L. Chen, “Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator,” Chaos, Solitons & Fractals, vol. 16, no. 2, pp. 311–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Y. Zhang, B. Liu, and L. Chen, “Dynamical behavior of Volterra model with mutual interference concerning IPM,” ESAIM: Mathematical Modelling and Numerical Analysis, vol. 38, no. 1, pp. 143–155, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. W. Wang and Z. Ma, “Harmless delays for uniform persistence,” Journal of Mathematical Analysis and Applications, vol. 158, no. 1, pp. 256–268, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Y. Cao and T. C. Gard, “Uniform persistence for population models with time delay using multiple Lyapunov functions,” Differential and Integral Equations, vol. 6, no. 4, pp. 883–898, 1993. View at Google Scholar · View at Zentralblatt MATH
  24. R. S. Cantrell and C. Cosner, “Practical persistence in ecological models via comparison methods,” Proceedings of the Royal Society of Edinburgh A, vol. 126, no. 2, pp. 247–272, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. C. Cosner, “Variability, vagueness and comparison methods for ecological models,” Bulletin of Mathematical Biology, vol. 58, no. 2, pp. 207–246, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. X. Liu and L. Chen, “Global attractivity of positive periodic solutions for nonlinear impulsive systems,” Nonlinear Analysis, vol. 65, no. 10, pp. 1843–1857, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH